# SDR FDEA201205091773

- Difficulty date: May 9, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT PYLON LOWER HORIZONTAL SKIN BETWEEN RIB 18 & 19 HAS 2 EA 1" CRACKS   EXTENDING FROM HYD DRAIN PASS THRU FITTING.  REMOVED AND REINSTALLED HYD PASS THRU FITTINGS & LINES TO FOM IAW AMM 29-00-00-04. R & R CRACKED WEB SUPPORT IAW SRM 51-40-21.  REMOVED AND REINSTALLED AFT LOWER DRAIN LINE FAIRING IAW SRM 51-40-21. OPS CHECK SATISFACTORY, NO DEFECTS NOTED IAW AMM 71-00-00-05.
